# SDR SWAA2016051351771

- Difficulty date: April 4, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 44,310 hours, 27,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT CORRODED, BETWEEN BS 727 - 767, STRINGER 25L.  R & R SUPPORT IAW SRM & DWG.
